# SDR ASAA2013051094776

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 3,860 hours, 1,111 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC LT FAILED IN FLIGHT.  ACFT GROUNDED.  RESET C/B A6 ON P18-2 FMC -LT FMC, OPS RESTORED. LT FMC OPS NORMAL, REF MM 34-61-00-710-801.  ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
